SOLITONS AND CONSERVED QUANTITIES OF THE ITO EQUATION
Articles > Article ยท 2012
Authors: Ghodrat EBADI, A. H. Kara, Marko D. PETKOVIC, Ahmet YILDIRIM, Anjan BISWAS
PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, Journal Indexed in SCI Expanded, International, 2012, vol 13, pp 215-224
Summary
This paper obtains the soliton solutions of the Ito integro-differential equation. The G'/G method will be used to carry out the solutions of this equation and then the solitary wave ansatz method will be used to obtain a I-soliton solution of this equation. Finally, the invariance and multiplier approach will be applied to recover a few of the conserved quantities of this equation.